# SDR AALA202104229004

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 57,963 hours, 23,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR EMERGENCY LIGHT INOPERATIVE LEFT SIDE AFT OF WING. RELAMPED EMERGENCY LIGHT ON LEFT SIDE AFT OF WING.
